Crossref
journal-article
JSTOR
The Annals of Mathematics (1121)
Dates
Type | When |
---|---|
Created | 19 years, 4 months ago (April 24, 2006, 5:26 a.m.) |
Deposited | 7 years, 4 months ago (April 18, 2018, 12:42 p.m.) |
Indexed | 3 years, 4 months ago (April 4, 2022, 10:04 p.m.) |
Issued | 93 years, 1 month ago (July 1, 1932) |
Published | 93 years, 1 month ago (July 1, 1932) |
Published Print | 93 years, 1 month ago (July 1, 1932) |
@article{Whitehead_1932, title={On Duality and Intersection Chains in Combinatorial Analysis Situs}, volume={33}, ISSN={0003-486X}, url={http://dx.doi.org/10.2307/1968532}, DOI={10.2307/1968532}, number={3}, journal={The Annals of Mathematics}, publisher={JSTOR}, author={Whitehead, J. H. C.}, year={1932}, month=jul, pages={521} }